# SDR REXA2016061301139

- Difficulty date: June 13, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 20,831 hours, 13,677 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT AT RBL 9, FS 693 THRU FS 830.4 HAS CORROSION AT MULTIPLE LOCATIONS.  REPLACED DAMAGED SEAT TRACK AT RBL 9, FS 693 TO FS 830.4 IAW SRM 51-40-11-001-001-A01, REO 670-53-00-343, REV M AND AMM 53-00-49-400-801-A07.
